# SDR HEEA072570

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,132 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: 331718
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUNG STARTS IN THE 40 TO 50 PERCENT N1 RANGE. PERFORMED PRELIMINARY INSPECTION AND FOUND NO DISCREPANCIES.  UNIT TESTED OK.
